MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL REVISION STEM HO 11; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL REVISION STEM HO 11; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Catalog Number L98111
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was implanted with a stem ph revis tige cim corail ho t11 185 mm.On an unknown date in 2023 driving in of the stem with rupture of the distal 1/3.No functional resentment.The patient did not wish to have surgery because there was no gene.No sensation was noted.In 2025, the patient returned for a check-up regarding the left hip prosthesis.Patient was in a significant pain, difficulty walking, with a tilt of the stem observed due to a kar fracture on the x-ray.Patient was revised with hip prosthesis -change of femoral rod (left)/general anesthesia.Affected side: left.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.H11 additional narrative: added: d10.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: placement of date#1 of a stem ph revis tige cim corail ho t11 185mm.On date#2, the stem was inserted with a rupture of the distal third.No sensation was noted.On date#3, returns for a check-up regarding the left hip prosthesis.Patient is in significant pain, difficulty walking, with a tilt of the stem observed due to a kar fracture on the x-ray.Revised hip prosthesis - change of femoral rod (left) / general anesthesia + scheduled block on date#4.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photographs attached were reviewed, however they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: corail revision stem ho 11 product code: l98111 lot number: 5347838 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: corail revision stem ho 11 product code: l98111 lot number: 5347838 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: corail revision stem ho 11 product code: l98111 lot number: 5347838 and no non-conformances or manufacturing irregularities were identified.

Brand Name
CORAIL REVISION STEM HO 11
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22375330
Report Number1818910-2025-11048
Device Sequence Number14562165
Product Code LZO
UDI-Device Identifier10603295262398
UDI-Public(01)10603295262398(17)240630(10)5347838
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K213839
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue NumberL98111
Device Lot Number5347838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/08/2025
08/06/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/10/2025
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL REVISION STEM HO 11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown